# SDR CALA2025080607387

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 87,732 hours, 35,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EPSU BATTERY FAILED CAPACITY CHECK.   REMOVED AND REPLACED RT EMERGENCY EPSU BATTERY IAW AMM 33-51-38-000-002-A. OPS CHECKED GOOD
